# SDR FDEA201503100790

- Difficulty date: March 10, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 906 hours, 30,782 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT APPROXIMATELY FIVE MINUTES AFTER TAKEOFF RECEIVED A LEVEL 2  BRAKE OVERHEAT ALERT.  CONFIGURATION PAGE SHOWED LT TRUCK RT AFT TIRE TEMP, BRAKE NR 6, RISING RAPIDLY THRU  800 DEGREES, THEN WENT TO A X.  COMPLIED WITH QRH & EXTENDED GEAR FOR 10 - 15 MINUTES.  SUSPECT BAD INDICATOR, NOT STUCK, BECAUSE WE HAD NORMAL ACCELERATION & RUDDER INPUTS ON TAKEOFF ROLL.  TROUBLESHOT & FOUND WIRES BROKEN AT CONNECTOR.  R & R CONNECTOR & RETERMINATED WIRES IAW WPM 20-31-03.  NR 6 BRAKE TEMP SENSOR OPERATIONS CHECK GOOD IAW MM 32-46-02-2.
